# SDR SWAA011358

- Difficulty date: May 7, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 58,381 hours, 61,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791
- Part serial: 8100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD ENTRY & FWD SVC DOORS EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY BOX PER MM.
